# SDR ASMF201211001

- Difficulty date: October 21, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 26,309 hours, 14,270 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10029
- Condition: Damaged
- Location: Bleed Air
- Part time: 18,660 hours, 9,456 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 60 KNOTS DUE TO LT ENGINE PRESSURE DROP OF 15 PSI IN PNEUMATIC DUCT AND LT OVER WING LIGHT TURNED ON.  MX PERSONNEL REPLACED THE BLEED AIR REGULATOR, 450 DEGREE THERMOSTAT, PRSOV AND PRECOOLER CONTROL VALVE WERE REPLACED IAW MM 36-11-03, MM 36-11-05, MM 36-11-04 AND MM 36-12-03 RESPECTIVELY.  LIKEWISE, THE ENGINE BLEED AIR CROSSOVER OPS TEST WAS PERFORMED IAW MM 36-11-00, TESTED CORRECT.
